# SDR IXXA07SMN047S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD AILERON FITTING CRACKED BETWEEN STATION XA494.000 AND XA504.000.  REPLACED AILERON HINGE FITTING IAW DC8 SRM 51-1-21, 51-1-20D AND 51-3-0, 51-3-1.
